Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Leg cramping after Epidurel Shot

About 15 years ago I started having Epidurel shots every 6 months for degenerative disc disease. They kept the pain at bay but I noticed different doctors do the procedure differently. Some better than others. One was really in a hurry and gave me a spinal headache. I quit having any more for a few years and just dealt with the sciatica when I over worked myself. About 7 years ago I had to have back surgery S2 due to arthritis and a mandatory decrease in the hormone therapy I was on. The root had to be scraped and the pain after was tremendous. I froze my back for several weeks to keep the pain away with little pain Meds. Didn't want to get hooked on them.

Just recently I couldn't go any longer with pain every day and decided to start again with the shots. First one took the pain away totally. Then the cramping leg pain---unbelievable-- started, at night, in bed very early morning. I have Valium for bad pain but try not to use. The side of my leg pulled up toward the hip...cramping so tight it felt it would snap. Also I'm on Motrin 800mg 3x daily. I have taken vitamins for years and believe in them. Potassium glucomate has helped but a good old fashioned heating pad when the cramping begins allows me to at least lay back down and go to sleep. It's been 2 weeks since my 2nd shot. The cramping was in both feet and legs last night. Felt like some one beat me up this morning. I also think there is a reaction to the Meds they use now. Never had cramping like this before!
advertisement
Sign In or Register to comment.